# SDR UPS07M49726

- Difficulty date: April 30, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: Lt Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLIDE PACK COVER (EMERG EGRESS NOT SEATED PROPERLY).  RESECURED COVER.
